# SDR IXXA2022051002

- Difficulty date: April 21, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 145T270032
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

145T2700--32 INTERCOSTAL FWD INBOARD HAS QTY(1) 0.186" HOLE CT 145T2703-8 AND 145T2700-30 IS ELONGATED AND CRACKED. ELONGATION MEASURES 0.236". VISIUAL CRACK IS C/T EDGE OF THE HOLE AND EXTENDS OUTWARDS FROM THE HOLE EDGE 0.0415". CRACK MEASURES 0.0415" X 0.1555. REF BOEING REPAIR AGREEMENT TIN-RE-2201692 FRR-4
